Home » Frequently asked Questions on Health » Is Finax a safe medicine following hair transplant?

Is Finax a safe medicine following hair transplant?

Q: I am 24 years old and have recently undergone a hair transplant. The doctor whom I consulted has asked me to take a pill called Finax 1mg daily to prevent the hair from further falling. I would like to know the side effects of FINAX 1mg?

A:If the balding process has stopped, then you do not require any medication. However, if the androgenetic alopecia is still progressing, then some medication will be required to halt it. If topical medication has failed (in the past), then finax maybe considered. Side effects are few and generally reversible.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------